# SDR 95ZZZX2107

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6620L
- Make and model: Piper PA-31-310
- Aircraft serial: 31554
- System (JASC): 5751 · Ailerons
- Part: Rib
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED SPAR AND RIB IN RT AILERON IAW SB 974.  SPAR AND RIB BOTH CRACKED.  TT OF ACFT 6772.4.
